MathSciNet Relay Station
MathSciNet bibliographic data
MR148049 (26 #5558) 05.40 (55.10)
Hakimi, S. L. On realizability of a set of integers as degrees of the vertices of a linear graph. I. J. Soc. Indust. Appl. Math. 10 1962 496–506.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement